On the Mixed Dirichlet--Farwig biharmonic problem in exterior domains

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2019, Vol 16, Issue 0

Abstract

We study the properties of generalized solutions in unbounded domains and the asymptotic behavior of solutions of elliptic boundary value problems at infinity. Moreover, we study the unique solvability of the mixed Dirichlet--Farwig biharmonic problem in the exterior of a compact set under the assumption that generalized solutions of these problems has a bounded Dirichlet integral with weight $|x|^a$. Admitting different boundary conditions, we used the variation principle and depending on the value of the parameter $a$, we obtained uniqueness (non-uniqueness) theorems of the problem or present exact formulas for the dimension of the space of solutions.

Authors and Affiliations

Hovik A. Matevossian

Keywords

Related Articles

A new analytical modelling for fractional telegraph equation via Elzaki transform

The main aim of this paper is to propose a new and simple algorithm for space-fractional telegraph equation, namely new fractional homotopy analysis transform method (FHATM). The fractional homotopy analysis transform...

Controlled 2-Frames in 2-Hilbert Spaces

Controlled frames in Hilbert spaces and 2-frames in 2-Hilbert spaces are studied, some results on them are presented. The controlled 2-frames in 2-Hilbert spaces is introduced. Some results on controlled 2-frames are est...

Existence of Nonoscillatory Solutions of First Order Nonlinear Neutral Dierence Equations

In this paper, we discuss the existence of nonoscillatory solutions of first order nonlinear neutral difference equations of the form We use the Knaster-Tarski xed point theorem to obtain some sucient conditions for the...

Some new formulas on the K-Fibonacci numbers

In this paper, we find some formulas for finding some special sums of the k-Fibonacci or the k-Lucas numbers. We find also some formulas that relate the k-Fibonacci or the k--Lucas numbers to some sums of these numbers..

Composition Of Songs Using Symmetric Group

Mathematics of music and sound production brings to bear the physical and practical application of Mathematics in the field of Music. The composition of songs involves the principle of key scaling, their respective inter...

Download PDF file
  • EP ID EP651878
  • DOI 10.24297/jam.v16i0.8124
  • Views 175
  • Downloads 0

How To Cite

Hovik A. Matevossian (2019). On the Mixed Dirichlet--Farwig biharmonic problem in exterior domains. JOURNAL OF ADVANCES IN MATHEMATICS, 16(0), 8322-8329. https://europub.co.uk/articles/-A-651878